About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 632384, 6 pages
http://dx.doi.org/10.1155/2013/632384
Research Article

Lipschitz Estimates for Fractional Multilinear Singular Integral on Variable Exponent Lebesgue Spaces

1College of Education, Lishui University, Lishui 323000, China
2College of Science, Lishui University, Lishui 323000, China

Received 6 February 2013; Accepted 11 August 2013

Academic Editor: Mustafa Bayram

Copyright © 2013 Hui-Ling Wu and Jia-Cheng Lan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hui-Ling Wu and Jia-Cheng Lan, “Lipschitz Estimates for Fractional Multilinear Singular Integral on Variable Exponent Lebesgue Spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 632384, 6 pages, 2013. doi:10.1155/2013/632384